Please use this identifier to cite or link to this item:
Title: Stationary cycles in a deterministic service system
Authors: Bure, Vladimir M.
Elfimov, Anton N.
Karelin, Vladimir V.
Issue Date: Mar-2018
Publisher: St Petersburg State University
Series/Report no.: Vestnik of St Petersburg University. Applied Mathematics. Computer Science. Control Processes;Volume 14; Issue 1
Appears in Collections:Issue 1

Files in This Item:
File Description SizeFormat 
05-Bure.pdf392,08 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.